# SDR UALA2013031401543

- Difficulty date: March 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,796 hours, 14,339 cycles
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Condition: Failed
- Location: Flap/Slat Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP/SLAT ELECTRICAL STATUS MESSAGE ON EICAS.  MESSAGE CLEARED AFTER RACKING M545 FSEU IAW FIM 27-51-00.  MESSAGE COMES BACK AFTER CYCLE POWER.  REPLACED FSEU M545 NO HELP, INSTALLED ORIGINAL FSEU.  FOUND BAD FSEU FAULT RELAY K730,  REPLACED K730 RELAY WDM 27-51-61 MESSAGE CLEARED.  ACCOMPLISHED TEST PER AMM, OPS CHECKED GOOD.
